# SDR IPXA2023112291796

- Difficulty date: November 21, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 34,742 hours, 12,209 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* L2 WINDOW SQUEALING IN FLT PRESSURIZED A/C, FOUND LWR SECTION OF L2 WINDOW HAVING EXCESSIVE LEAKAGE. ORDERED WINDOW ON REQ.
